I have polymyalgia rheumatica and along with that often comes a complication called Giant Cell Arteritis. When this occurs in the arterial vessels of the eye, sudden blindness can result. Some months ago I began to lose the sight of my right eye. My prednisone was increased to 60 mg. a day and within a couple of days the fuzziness in my right eye remained constant but was not getting worse, but then I developed blood clots in my lungs and was hospitalized. Two days after the heparin I.V. my eye fuzziness began to clear up and ever since I have been on Coumadin to control the blood clots and my eyesight is much better. The doctor thinks that the thinner blood has been able to get through the arteries in my eye that were affected by the Arteritis. I don't know if this will help you or not but this has been my experience. The Polymyalgia Rheumatica is a terrible disease and I have been struggling with it now for a year and half. Any suggestions from anybody on how to deal with the aftereffects of Prednisone would be appreciated.